Green urine? Should I worry?

Had a recent UTI, which developed into a kidney infection. This has resolved. My urinalysis was negative one month ago (halfway through second course of antibiotics). I did have lingering flank pain and burning for about a week after the antibiotics were stopped, but this has also since resolved and I am currently feeling just fine.

The green urine started about 5 days ago, it's a tinge (not dark), not cloudy. Pretty sure it's nothing I've eaten. Medications: Ritalin, omeprazole, multivitamin, B complex, magnesium, melatonin and probiotics. The only thing new on that list since the green urine started is the B complex and probiotics. Could it be one of those?

Should I get in to see a doctor or just see if it goes away on its own?

I also recently had a full check up and CBC and other tests were all normal.

This was my first UTI/kidney infection, if that means anything. I'm in my late 40s.

Write Answer

Health Care

avatar
temp4askdocs
4 Answers
Contributor
2 people found this helpful

It's most likely the niacin in the B complex.

Was this answer helpful? Yes No
Contributor
1 people found this helpful

Okay I guess I'll stop taking the vitamins, and if it still happens, call the doctor.

Was this answer helpful? Yes No
Contributor
1 people found this helpful

Swelling where?

Was this answer helpful? Yes No
About HealthExamine
HealthExamine is a community dedicated to health care question and answers. The statements made on HealthExamine are not a substitute for medical care. If you have a medical emergency or your condition worsens, seek medical attention immediately.